# SDR CALA9801624

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14245
- Make and model: Boeing 7372C0
- Aircraft serial: 20074
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 219.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INSIDE OF SKIN CORRODED IN LT WHEEL WELL AT STA 219.8, STRINGER 27L.  THE CORROSION WAS REMOVED AND A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-10-6, 53-10-1, 53-30-3, 51-10-2, AND MM 51-11-20.
